Need Some Help Please About Wellbutrin Sr

2 Replies Updated



Conversation Starter

mojo Says:


Okay, I am hoping to get some help. I was on Pristiq 100 mg for the last three years. My insurance now is having a higher co-pay plus I have gained 25 lbs. So the PA switched my to Wellbutrin SR 150mg. It is day three and I feel awful. Very foggy and light headed. Well I found out from her nurse today, that I should not be having any caffeine when I take it. How long will this feeling last?? Anyone have words of wisdom. I am not hungry and that is the good thing. I want to try to stick it out.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Actually, there could be a combination of factors causing your problems.

How long ago did you stop the Pristiq?

You could be suffering some withdrawal/rebound effects from stopping it, plus side effects from starting the new medication. These can last for about 4 to 6 weeks, before your body adjusts to the changes.

And yes, there is a potential dangerous interaction with mixing the Wellbutrin with Caffeine, it increases the toxicity of the Wellbutrin and may cause seizures. Though it isn't that you can't have any caffeine, but that your Wellbutrin dosage should be adjusted according. However, since this has resulted in severe injury and death for some people, it is probably best to avoid the caffeine, if possible.


Since you're new to taking it, here's a link to learn more Wellbutrin details.

Does anyone else have any advice to add?


REPLYSHAREREPORT
Was this helpful?     0     0  
2
mojo Says:

Thanks so much. I had way too many side effect and had to stop yesterday. I spoke to a MD and started back on Pristiq, within an hour I was better. She works out of another office than I go to and told me I should have been weaned off Pristiq and then put on Wellbutrin. I stopped taking Pristiq Tuesday and started the WB on Wednesday. I was so sick until yesterday. I have learned if it isn't broken,don't fix it. I will splurge on the co-pay and diet harder. Thanks so much for your reply!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Wellbutrin Stopped Working- Please help!
Hi, I'm new to this forum. I am desperate for support and hoping I can get some advice from people who may have had ... 11 replies
Wellbutrin SR still some beginning effects
I was on paxil for about 20 years, I'm now 43...it just seemed to stop so we decided to try Wellbutrin. After the te... 4 replies
Question about Wellbutrin (generic), dosage and use.
I have a few questions regarding a medication I recently started. I was prescribed Wellbutrin, and the medication I rece... 2 replies
help with generic wellbutrin
Hi I am hoping to start wellbutrin xl next monday..I'm rather nervous & I hope you guys dont mind if I ask some ... 2 replies
wellbutrin xl 300mg and different mfg - some work, others dont
I have taken wellbutrin xl 300 mg for 3 yrs and have experienced very different effects of the drug from different manuf... 1 reply
Been on Methadone & Wellbutrin. Dr. added Effexor. Help!
Ive been on Methadone maintenance (150 mgs) for 3 yrs now, and started taking Wellbutrin about 1 yr ago. Everything had ... 3 replies
Why is my Wellbutrin suddenly making me feel out of it? Could something be wrong with the release mechanism?
I've been taking generic Wellbutrin XL , made by Par pharmaceuticals, for the past months. Has always worked great, ... 16 replies
Wellbutrin SR Mylan
I have read all the problems people are having with the generic versions of the Wellbutrin XL but I have had similar pro... 4 replies
wellbutrin sr 150 green vs purple tablet
I was receiving from Walgreens Bupropion 150mg SR which were green tablets imprinted M U12. Best medication I have ever ... 2 replies
Wellbutrin Sr 150
is there a difference in wellbutrin and wellbutrin 150mg sr tab actavissou? i was taking the regular wellbutrin then my ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 February 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA